# SDR AT0000329

- Difficulty date: May 25, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION , FOUND LEFT WINDOW NR 3 FORWARD POSITION TO HAVE GOUGE IN SKIN.    REPAIRED WINDOW NR 3 IAW REO L00217 AND DC9 SRM 53-05.
